# SDR DALA2020020390808

- Difficulty date: January 28, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 68,464 hours, 29,149 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Binding
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 687, L/P 6897726) F/A REPORTS 1 LEFT ENTRY DOOR ARMING LEVER WAS DIFFICULT TO OPERATE AND COULD NOT BE COMPLETELY DISARMED. CORRECTIVE ACTION: CKS NML PER B757 AMM 25-66 DOOR ARMS AND DISARMED NML.
